Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking cymbalta for about 6 months, thanks to the stress that i was under while working for my employer. i no longer work for the company and no longer need to be on the med. i have been taking 60mg a day and six days ago, i stopped taking it and have been spinning every day since...my head is spinning 90 to nothing and i just about cant stand it. i have been taking motion sickness pills to help and this works for a limited time of the day....can you tell me, how long i am going to have to deal with the dizziness. that appears to be the only symptom that i have and it is brutal. thank you

Loading...

With any antidepressant it is a REALLY bad idea to just stop taking the medications. I would call the doctor who prescribed the medication to you. They may have you go back on and step down on the medication so that you do not have withdrawal symptoms.
Reply

Loading...

I know what you mean. I was taking 60mg. I have started skipping a day in between. I take 60mg every other day. I have just started to drop down to 30mg every other day. My head is alos spinning 90 to nothing. Like you, that is the only symptom I have. What have you done in order to get this under control? Any information would be helpful to me., Maybe together, we can beat this!
Reply

Loading...

I know what you mean. I was taking 60mg a day. I now take 30mg every other day. By skipping a day, this helps. Like you, I have the same spinning symptom. You might want to try this. If you have any further information that might help either one of us, feel free to pass it along. Maybe together, we can beat this.
Reply

Loading...

i am so sick....what helps....i can not function for the dizziness and nausea
Reply

Loading...

Hi all!

I was on 60mg of Cymbalta for 5 months when I decided I want to quit this med. I reduced my dose to 30mg for 8 days and then I removed 7 granules more each day from the 30mg capsule thereafter. I have no side effects so far. It will take me a total of 40 days to remove all the capsules in multiples of 7 until none are left. This method really works. Try it! Don't just stop cold turkey because the withdrawal symptoms (spinning head, nausea, walking imbalance, brain zaps) will occur for at least 2 weeks.
Reply

Loading...